Hail, Ozaukee
- When
- July 5, 4:43 PM CST
- Where
- Ozaukee County, 2 mi S of Belgium
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 43.471, -87.850
An isolated thunderstorm pulsed to severe limits. The storm was embedded in broad, deep, cyclonic flow.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MKX wrote it up.
An isolated thunderstorm pulsed to severe limits. The storm was embedded in broad, deep, cyclonic flow. Daytime maximum temperatures were in the mid 80s and dewpoints around 60.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jul 5, 1:58 PM CST, 2 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 PM CDT THU JUL 5 2007 .DISCUSSION...FORECAST FOCUS ON VERY WARM WEEKEND TEMPERATURES AND VARIETY OF RAIN CHANCES. .SHORT TERM...EXPECTING WIDELY SCATTERED CONVECTIVE DEVELOPMENT TO COME TO AN END SHORTLY AFTER SUNSET WITH MOST INTENSE ACTIVITY NORTH OF INTERSTATE 94. CRAS LOOP AGREES WITH BLOOMING OF BULK OF CONVECTION OVER NORTH PORTIONS OF CWA AS WELL AS CLOUD DISSIPATION BY 06Z. MSAS LIFTED INDICES SHOWING SOME STABILIZING OF AIRMASS OVER THE SOUTHERN PORTION OF CWA DURING AFTERNOON HOURS AS DEW POINTS MIX OUT. MEANWHILE...BETTER CONCENTRATION OF SHORT WAVE ENERGY AT 500 MILLIBARS FOCUSED OVER NORTHEAST AND EAST CENTRAL WISCONSIN ALONG WITH DECENT COLD AIR TROUGH. .LONG TERM...WEATHER NIL AS PROGS AGREE ON HIGH PRESSURE SLIDING ACROSS CWA WITH TIME. IDEAL SET UP EVOLVING FOR A SURGE OF VERY WARM TO HOT AIR ACROSS SOUTHERN WISCONSIN THIS WEEKEND. 850 MILLIBAR WINDS PROGGED TO TURN TO SOUTHWEST WITH DECENT GRADIENT ESTABLISHED BY SATURDAY. 850 MILLIBAR TEMPERATURES PROGS BETWEEN 19C AND 22C SATURDAY AND 22C TO 24C SUNDAY. SURFACE DEW POINTS PROGGED TO BE IN MID TO UPPER 60S. BUT WITH GOOD MIXING OF DRY AIR RESIDING IN LOW LEVEL OF ATMOSPHERE...EXPECT AFTERNOON HUMIDITIES TO BE LOWER THAN CURRENTLY PROGGED. ANOTHER CONCERN ON SUNDAY WOULD BE CLOUDS FROM ANY CONVECTION IN THE NORTH TO REDUCE AMOUNT OF SUNSHINE. NEVERTHELESS OVERALL PATTERN ALLOWS ON THE STAY CLOSE TO TEMPERATURE GUIDANCE FOR THE WEEKEND AND MAKE ADJUSTMENTS IN LATER FORECASTS. .LONG LONG TERM...SOME UNCERTAINTY IN LONG RANGE HANDLING OF TIMING OF SERIES OF WEATHER SYSTEMS LEADS TO BROAD BRUSH RAIN CHANCES MONDAY THROUGH WEDNESDAY. BUT HAVE THERE WILL BE A TREND TOWARD COOLER TEMPERATURES AS FRONTAL SYSTEM EXPECTED TO ALLOW A PERIOD OF EASTERLY WINDS INTO MID WEEK. && .AVIATION...VFR CONDS WL CONT THRU 00Z SAT. XPCT SCT CIGS 050-070 FM 21-06Z. SCT-ISOLD TSRA WITH VSBYS 3-5SM THRU 06Z THIS EVNG DUE TO COLD UNSTBL AMS IN MID AND HIGH LVLS ALNG WITH UPR LVL ENERGY. AFT 06Z...LK FOR VFR CIGS AND VSBYS WITH NO WX. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && ZAJDEL/35
3HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1157 AM CDT THU JUL 5 2007 WIZ046-047-051-052-056>060-062>072-061015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1157 AM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED...THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY IN AREAS EAST OF A LINE FROM NEAR GREEN LAKE...TO NEAR RACINE. SOME OF THE STORMS MAY BE SEVERE. THE PRIMARY THREAT WOULD SEVERE WINDS ...AND MARGINALLY SEVERE HAIL UP TO 3/4 OF AN INCH DUE TO A COLD POOL OF AIR IN THE MID LEVELS OF THE ATMOSPHERE AND AN UPPER AIR DISTURBANCE MOVING ACROSS THE GREAT LAKES REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A BRIEF PERIOD OF HOT WEATHER IS EXPECTED SATURDAY AND ESPECIALLY SUNDAY WHEN TEMPERATURES RISE INTO THE 90S. SCATTERED THUNDERSTORMS ARE THEN FORECAST FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. LMZ643>646-665-061015- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1157 AM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. SOME OF THE STORMS MAY BE SEVERE. THE PRIMARY THREAT WOULD SEVERE WINDS ...AND MARGINALLY SEVERE HAIL UP TO 3/4 OF AN INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE FORECAST FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WWW.WEATHER.GOV/MKX
The Milwaukee radar (KMKX), 80 km away, was scanning. The volume nearest the first event began at 22:44 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2007Every state in 2007This day in weather historyWarnings in Wisconsin, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 49317.